Solving Problems on Graphs of High Rank-Width (bibtex)
by , ,
Reference:
Solving Problems on Graphs of High Rank-WidthEduard Eiben, Robert Ganian, Stefan SzeiderAlgorithmica, volume 80, number 2, pages 742–771, 2018.
Bibtex Entry:
@string{alg="Algorithmica"}
@Article{EibenGanianSzeider18,
  author       = {Eduard Eiben and Robert Ganian and Stefan Szeider},
  title        = {Solving Problems on Graphs of High Rank-Width},
  journal      = Alg,
  volume    = {80},
  number    = {2},
  pages     = {742--771},
  year      = {2018},
  url       = {10.1007/s00453-017-0290-8">https://doi.org/10.1007/s00453-017-0290-8},
  doi       = {10.1007/s00453-017-0290-8}, 
}
Powered by bibtexbrowser